MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE
Model Number WA22301S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus.The investigation is still in progress; therefore, the root cause of the reported defect cannot be determined at this time.However, if additional information becomes available, this report will be supplemented accordingly.In general, the customer is required to inspect the device for defects, check the function of all devices and have alternate equipment prior to use.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was reported to olympus that when the (b)(4) (resection electrode) was removed from the sterilized pack by the transurethral resection of the prostate in saline (turis) technique, the electrodes were deformed and could not be attached.Completed the procedure of switching to the same product.No health hazard to patient.

Brand Name
HF-RESECTION ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16224913
Report Number9610773-2023-00315
Device Sequence Number12112541
Product Code FAS
UDI-Device Identifier14042761082386
UDI-Public14042761082386
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22301S
Device Catalogue NumberWA22301S
Device Lot Number1100372292
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown